Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Generic Riemannian Submersions from nearly K¨aehler Manifolds

Authors

Rupali Kaushal, Rashmi Sachdeva, Rakesh Kumar and R. K. Nagaich

Abstract

We study generic Riemannian submersions from nearly K¨aehler manifolds onto Riemannian manifolds. We investigate conditions for the integrability of various distributions arising for generic Riemannian submersions and also obtain conditions for leaves to be totally geodesic foliations. We obtain conditions for a generic Riemannian submersion to be a totally geodesic map and also study generic Riemannian submersions with totally umbilical fibers. Finally, we derive conditions for generic Riemannian submersions to be harmonic map.

Keywords and Phrases : Nearly K¨aehler manifolds; Generic Riemannian submersions;  Totally geodesic maps; Harmonic maps
AMS Subject Classification : 53C55, 53C12, 53B20

Submission date : September 22, 2019

Accepted date: December 23, 2019

cited by: J.T.S. Vol. 13 (2019), pp.1-20

Download PDF